# SDR F3LA2023050100004

- Difficulty date: December 23, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N363FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09260
- Aircraft time: 9,323 hours, 4,230 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indicator
- Part number: 196PN01Y02
- Part serial: 9815
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INDICATOR ON PEDESTAL INOP.  REMOVED AND REPLACED THE RUDDER TRIM INDICATOR IAW AMM 22-62-21-000-001-A & 22-62-21-400-001-A. OPS TEST GOOD. NO FURTHER DEFECTS NOTED.
